Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hirsutism, irregular periods, PCOS - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions

Doctor :   HI
Doctor :   how can i help you ?
User :   hi
Doctor :   hi]
User :   im 24 female my name is XXXXXXXX i hav hirsutism irregualr periods my ultrasound showed polycystic ovaries can u kindly help me im really worried
Doctor :   ok
User :   my testosterone r 93 too
Doctor :   i can help you with this
User :   what medications do u suggest
Doctor :   are you married?
User :   no
Doctor :   Treatment depends on how severe the symptoms
User :   but im about to in four or six months
Doctor :   ok
Doctor :   you can take hormonal tabletsa used for birth control now
Doctor :   after you get married and weant to get pregnant
Doctor :   you shud start taking
Doctor :   fertility drugs
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.
Doctor :   these are prescribed by gynecologists after thorough physical examination and dignostics
Doctor :   are you there?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor